# SDR HALA2010083100385

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,353 hours, 6,183 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF EICAS MESSAGE MOMENTARILY APPEARED AND WENT OUT, F/A NOTICED VIBRATION NOISE ROW 20-23.  RAN PACKS AND TROUBLESHOT PACK SYS IAW FIM 21-51-00-1.  ALL CHECKS WERE NORMAL-PACK TEMP CONTROLLER BITE HAD NO FAULTS-OK FOR SERVICE.
